# SDR IPXA2023112758827

- Difficulty date: November 6, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 149N7655
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: WTB STRUCTURE UNDER PANEL 198MR, FROM STA 1180-1240 ON TH RH SIDE HAS SEVERAL AREAS WITH CORROSION. INSTALLED T-CHORD UNDER PANEL 198MRFROM STA.1180 TO 1240 ON THE RH SIDE IAW SRM 51-40-02-0G.- REVIEWED
